# SDR HSY2005F00004

- Difficulty date: October 11, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N748FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0503
- Engine: Pwa PT6*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 3643030201
- Condition: Damaged
- Location: Nlg Drag Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO NOSE GEAR SUPPORT.  (K)
